# SDR IPXA2014182569

- Difficulty date: April 7, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610265204
- Condition: Dented
- Location: Frames 3-4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN SIDE PANEL DENTED AT FRAME 3 AND FRAME 4 BELOW UPPER LAP SPLICE.   REPAIRED IAW EO A300-5330-37157-B.
